# SDR UALA2009033100931

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 75,038 hours, 9,250 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHTS INOP SEATS 45-53 RT, DOOR 4L FWD EXIT SIGN, DOOR 4R AFT EXIT SIGN, LWR WALL EEL ACROSS FROM DOOR 4L AND DOOR 4 GLY LWR WALL.  OPENED GALLEY FLOOR MAT AND DRIED AREA OF WATER AND OTHER QUESTIONABLE LIQUIDS FROM AREA, OPS CHECKS NORMAL CURRENTLY.
